# SDR SWIA2025071400530

- Difficulty date: May 30, 2025
- Submitted: July 14, 2025
- Operation: Air carrier
- Aircraft: N223JS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7892
- Aircraft time: 42,597 hours, 42,128 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Retainer
- Condition: Gouged
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFTER REMOTION SEAL AROUND PAX DOOR FOUND LOWER SEAL RETAINER GOUGED  (C-CHECK RO 07/11/2025)REMOVED AND INSTALLED NEW LOWER SEAL RETAINER REF. DWG 601R31871 REV. -D AND CRJ200 SRM 51-42-06. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY. LEAK CHECK GOOD.
